Metrics

From
Optimal Quadrature Formulas with Derivative in the Space L2(m)(0,1) by Abdullo R. Hayotov, Farhod A. Nuraliev and Kholmat M. Shadimetov American Journal of Numerical Analysis. 2014, 2(4), 115-127 doi:10.12691/ajna-2-4-4
Views
17356
Html 16678
Abstract 678
10 June 2014 (publication date) through 20 June 2024 *
17.66 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 9128
PDF3065
Epub1555
XML1774
PPT1000
Figures428
Tables1306
Export: 4091
RIS1222
BibTex1487
Endnote1382
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
2
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com